Discussions that mention sustiva

HIV/AIDS Living With board


Chris I'm not kidding if you're on sustiva or norvir call you're doctor first thing in the morning .
And also if you had a med change within the past 3 months and this all of a sudden came up talk to you're doctor .
I could be anything but it could also be something very serious and I know you scare easily but remember with this illness there is no such thing as being too cautious so get it checked out ASAP !
Especialy if you're on sustiva !!!!!!!
- Ryan-
Chris I'm sorry I may have jumped the gun .
I remember when I was on sustiva ( about 3 months afterwards ) I started to get some sreious side effects and it started in my legss first and then numbness started .
I'm sorry if I seem to be a bit on edge but I have been having some problems my self like bruising and other things that have me a bit worried .
Ryan: I, too, had bad outcomes on Sustiva, mostly cardiac. In fact, I had to have a cardiac cath to make sure the chests pains and blood pressure issues where not cardiac related and were a Sustiva reaction. Today, I took a planned day off and went fishing with a friend...just to get away for the day. No leg cramps so far.

What's going on with you? You know, it's really hard to keep up with you...please don't keep me out of the loop,OK? chris